I have PD (diagnosed in 2004 at age 47); my current medications are: Azilect: 1mg tablet, 1x day Stalevo 100: 5 tablets a day Sinemet 25/100: Up to 7 tablets a day, as needed. Recently (past 3 months) I have been spiking very high blood pressure. I believe this is from the Azilect. The Azilect website lists the known food/drug interactions, and food/drugs to avoid. I am not consuming any of the risk foods (Aged cheese, meats, soy, etc), have essentially quit coffee altogether, and take no other drugs. The consistent pattern is, I'll start wearing off a bit and get slight tremors, and then dose as normal with one 100 stalevo and 1/2 Sinemet 25/100 tablet. Immediately after, my BP will go from a typical 128/80 up to as high as 190/110, with severe dizziness, tremors, and bradykinesia (can't walk well). Has anyone in the PD community experienced this, and if so, was it attributed to Azilect? Thanks in advance for your response.View Thread
I am facing the decision to go forward with Deep Brain Stimulus (DBS) surgery for my PD. I currently take up to 1400mg Sinemet/day with increasingly bad side effects at meds time.(extreme dizziness, poor balance; etc.) I'm interested in hearing any feedback on pros / cons of DBS. Thanks!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.